# SDR AALA20110307TUL02

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 59,710 hours, 25,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY:  LONGERON 2 LEFT CRACKED AFT OF STATION 1418.  INSTALLED LONGERON SPLICE REPAIR PER SRM 53-02-00.
